Jump to content

KayBee01: Vision problems with withdrawal


KayBee01

Recommended Posts

I was on Celexa for about 8 yrs and have now been off for about 3 months. I am having difficulty with my vision. My eyes always feel like they are trying to focus but don't quite get there. A pulling kind of sensation. Also still having mild brain zaps first thing in the morning when I wake up. But mostly it's the vision that disturbs me.

Edited by scallywag
tags added
Link to comment
  • Moderator Emeritus

Hello KayBee01 - welcome to SA!

 

Vision issues are common to antidepressant withdrawal.  This is a thread that discusses vision issues:  http://survivingantidepressants.org/index.php?/topic/6380-vision-symptoms-floaters-snow-blurred-or-dimmed-vision-etc/

 

How did you come off Celexa?  Was it a taper or cold turkey?  If a taper, how did you go about it?

 

We always ask new members to fill in their signature block with their med history including details of coming off.  Please put your Withdrawal History in Signature.  This info appears under all your posts and allows everyone to see your history at a glance.

 

Do you have any other symptoms of withdrawal?  Do you find your level of symptoms distressing?  You are at the edge of the time frame for doing a small reinstatement of Celexa to alleviate symptoms.  The longer you wait, the less likely it is to work:  About reinstating and stabilizing to reduce withdrawal symptoms

 

I'll include some other links below that you may find helpful:

 

Introduction to AD Withdrawal Syndrome

Video:  Healing From Antidepressants - Patterns of Recovery

Dr Joseph Glenmullen's Symptoms Checklist

Symptoms:  Important topics about symptoms

 

 

We often recommend people in withdrawal take Omega-3 Fish Oil and Magnesium as they can be very helpful in tempering anxiety and reducing the brain zaps.

 

The vision issues should subside as you move through withdrawal.  People usually experience a Windows and Waves Pattern of Stabilization.

 

Read through the topics and come back here with questions! This is your intro, a place for you to document your journey, give updates and ask questions about your particular scenario.  Bookmark your page to find it more easily.  By clicking Follow above, you will be notified of responses in your thread.

 

Thanks!

SG

Started ADs back around 1995 after bad break-up, starting with Prozac.  Switched to Wellbutrin, and then to Effexor in 2002
Effexor XR 2002-2014 up to 225 mg at one point, down to 37.5 mg towards end but back up to 75 mg in 2014; now realize I had W/D as I dropped down, memory very poor about history.  Extreme emotions, poor concentration as I stepped back down, didn't connect the dots!
Summer 2014 reduced to 0 very quickly, was sick of anhedonia/sexual dysfunction due to meds, depression never controlled if not worse. Didn't recognize WD since symptoms built slowly (thought I had ADD! and menopausal on top of it), starting with severe sweats, very bad cog-fog and memory issues, culminating in weight loss, severe anxiety and depression, panic, severe apathy and insomnia by eight months off.  Saw p-doc who put me on Remeron, increased from 7.5 mg/day to 37.5 mg by May 22, 2015; still doing very badly though able to sleep.

June 1. 2015 Reinstated Effexor XR 37.5 mg, Remeron dropped to 30 mg PM. Immediate relief of symptoms, like nothing had ever happened!  Joined SA and began on advice of friend who recognized it was WD all along! Began tapering in July 2015.

Been tapering both meds ever since, focusing on one more than the other or doing no more than 5% of each per month.

12 mg Effexor and 5.8 mg Remeron (mirtazapine SolTabs to make a solution with OraPlus) as of 5/4/2017 

Update 3/14/18: 2.9 mg Remeron and 6 mg Effexor; 6/10/18:  2.6 mg Remeron and 4.9 mg Effexor

 

My intro: http://survivingantidepressants.org/index.php?/topic/9313-squirrellygirl-effexor-withdrawal-etc/page-2#entry196679

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy